Bulletin of the New York Mathematical Society

Lambert's non-euclidean geometry

George Bruce Halsted

Full-text: Open access

Article information

Source
Bull. New York Math. Soc., Volume 3, Number 3 (1893), 79-80.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183407790

Mathematical Reviews number (MathSciNet)
MR1557277

Zentralblatt MATH identifier
25.0079.01

Citation

Halsted, George Bruce. Lambert's non-euclidean geometry. Bull. New York Math. Soc. 3 (1893), no. 3, 79--80. https://projecteuclid.org/euclid.bams/1183407790


Export citation